# SDR AALA972104

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 2840 · Fuel Indicating System
- Part: Densitometer
- Condition: Failed
- Location: Lt Fuel System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCL - FLT 945 - BITE TO FUEL PROCESSOR FOUND LEFT DENSITOMETER FAULTED.  DEFERRED PER MEL 28-22 AUTH 10-470C-C, PLACARDED INOP AND ENTERED ON MIC SHEET.  LEFT DENSITOMETER DEACTIVATED PER MPM 28-22.  CLEANED DENSITOMETER CONNECTORS AND ACCOMPLISHED BITE CHECKS, SYSTEM OPERATION AND BITE CHECKS NORMAL.  (M)
